MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545261
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device and biopsy cap was used during a procedure performed on (b)(6) 2025.During the procedure, the biopsy cap sponge became dislodged and fell into the scope channel.The cap was manipulated using the distal tip wire holder, and lubricant was applied to the balloon catheter to assist in the process.There were no patient complications reported as a result after this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem) and block h6 (imdrf impact codes) has been updated.Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.Block bh11: correction to block e1 (initial reporter facility name, city and zip/post code).
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device and biopsy cap was used during a procedure performed on (b)(6) 2025.During the procedure, the biopsy cap sponge became dislodged and fell into the scope channel.The cap was manipulated using the distal tip wire holder, and lubricant was applied to the balloon catheter to assist in the process.It is unknown if the sponge was successfully removed from the scope.There were no patient complications reported as a result after this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information was received on january 24, 2026: it was reported that during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct, a sponge fragment inadvertently fell into the patient.The physician was able to retrieve it without problem, and the procedure was completed using the seal biopsy cap.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24193450
Report Number3005099803-2026-00323
Device Sequence Number9549973
Product Code ODC
UDI-Device Identifier08714729296614
UDI-Public(01)08714729296614(17)280922(10)37521409
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545261
Device Catalogue Number4526
Device Lot Number0037521409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer01/24/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient RaceWhite